MathSciNet Relay Station
MathSciNet bibliographic data
MR2813223 (2012f:35331) 35L60 (35L45 76N15)
Lu, Yun-guang Global existence of solutions to resonant system of isentropic gas dynamics. Nonlinear Anal. Real World Appl. 12 (2011), no. 5, 2802–2810.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement